Top 9 Tylenol Individual Packets Bulk – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Tylenol Extra Strength Caplets with Acetaminophen, Pain Reliever & Fever Reducer 50 Packets of 2 Capsules

#ad
Tylenol #ad - Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold. This oral pain reliever can be used by adults and children who are 12 years and older. 50-count, pack of 2 of tylenol extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.76 Inches
Length3.29 Inches
Weight0.27 Pounds
Width4.41 Inches
Part Number0800005
Model0800005

2. Tylenol

#ad

Tylenol Pain Reliever/Fever Reducer, 100 Count

#ad
Tylenol #ad - Temporarily reduces fever. Temporarily relieves minor aches and pains due to: the common cold; headache; backache; minor pain of arthritis, toothache; muscular aches; premenstrual and menstrual cramps. This package for households without young children. Contains acetaminophen. 50 pouches of 2 caplets each. Contains no aspirin.
BrandTylenol #ad
ManufacturerEverready First Aid #ad
Height2 Inches
Length6 Inches
Weight0.1 Pounds
Width4 Inches
Part Number1654744

3. Tylenol

#ad

Tylenol 40900 Extra Strength Dispenser Box 50 Pouches of 2 Caplets Each

#ad
Tylenol #ad - Handy box dispenses single-dose packets. Packaged for individual use and to replenish first aid stations and kits.
BrandTylenol #ad
ManufacturerAcme #ad
Height35 Inches
Length45 Inches
Weight49 ounces
Width60 Inches
Part Number40900
Model40900

4. MMDetailz

#ad

Relief for Menstrual Cramps, Indigestion, Headaches and Pain | Bundle Set, Heartburn, Tums Individually Wrapped Rolls and Tylenol Travel Medicine Packets

#ad
MMDetailz #ad - Convenience at your fingertips – specifically designed for men and women on the go, the pillow box packaging is sturdy enough to withstand the weight of items for easy transport without the hassle of taking the whole bottle.

Wedding welcome gifts, etc - relief for Menstrual Cramps, Party Supplies, heartburn, indigestion, Headaches and Pain. Immediate relief – relieves suffering associated with aches and discomfort due to menstruation, acid indigestion, joint and muscle pain, and upset stomach. Fast acting formula – no more aching and painful suffering, as Tums Ultra 1000 and Tylenol work to reduce symptoms for what ails you in a matter of seconds. Customized to the individual - three individually wrapped roll includes 12 chewy tablets TUMS to lower the amount of acid in your stomach along with 7 single packs of Tylenol two pills per pack to continuously alleviate discomfort.
BrandMMDetailz #ad
ManufacturerVarious #ad
Part NumberGSK

5. Neutrogena

#ad

Berry, 32 ct, Tylenol Extra Strength Dissolve Packs with Acetaminophen for Pain & Fever

#ad
Neutrogena #ad - From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits. 32-count of tylenol extra strength dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains.

This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, muscle aches, headache, backache, minor pain of arthritis, menstrual cramps and toothache.

Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free. This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed.
BrandNeutrogena #ad
ManufacturerJohnson & Johnson #ad
Height3.43 Inches
Length1.3 Inches
Width3.94 Inches

6. Advil

#ad

Solubilized Ibuprofen 200mg, Advil Liqui-Gels Pain Reliever and Fever Reducer, 100 Count 50 Packets of 2 Capsules, On the Go Fast Pain Relief

#ad
Advil #ad - Add advil liqui-Gels to your cart today and power over pain. Millions of people have chosen Advil to relieve their aches and pains for over 35 years. Fast absorption, back pain, fast relief: Advil pain relief packets deliver effective treatment of tough aches and pains including headache, muscle aches, joint pain and arthritis pain relief.

Advil easy to carry two-capsule packets provide powerful Pain Relief On-The-Go for headaches and back pain. 1 ibuprofen brand: power over pain with the #1 selling ibuprofen brand. Easy on-the-go packet: perfect for travel, handbags, wallets, wedding gift bags, medical and college survival kits, and any other on the go need.

The medicine in advil liqui-gels Ibuprofen is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation. Hsa and fsa eligible product. Fast liquid pain relief: advil liqui-gels help you feel better fast. Use as directed: for use in individuals 12 and older.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6 Inches
Weight0.29 Pounds
Width5 Inches
Part NumberACM016902
Model305730169028

7. Tylenol

#ad

10 Count, Multicolor, Tylenol, Extra Strength Caplets with 500 mg Acetaminophen Pain Reliever Fever Reducer ct

#ad
Tylenol #ad - Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.

10-count of tylenol extra strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold. From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol. This oral pain reliever can be used by adults and children who are 12 years and older.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height3.8 Inches
Length0.8 Inches
Weight0.05 Pounds
Width3.4 Inches
Part Number472598
Model472598

8. Tylenol

#ad

Box Of 50 3 Boxes, TylenolR Extra-Strength, 2-Caplet Dosage

#ad
Tylenol #ad - Contains acetaminophen. 3 boxes of 50 - 150 Pouchs. Pain reliever and fever reducer. Does not contain aspirin.
BrandTylenol #ad
ManufacturerTylenol #ad
Height35 Inches
Length45 Inches
Weight1.68 Pounds
Width60 Inches
Part Number0449-10

9. Medique

#ad

50-Packets of 2, Medi-First 80233 Chewable Mint Antacid Tablets

#ad
Medique #ad - That’s why our tablets are mint flavored, you’ll taste a refreshing burst of mint that will delight your tastebuds. When your stomach feels ill, heartburn, Medi-First can help! Our antacid tablets are designed to relieve problems associated with acid indigestion, your stomach will start to feel better.

Taking your medicine shouldn’t be an unpleasant experience. These tablets are not suitable for children age 12 and under. Because they’re individually wrapped, they’re perfect for when you’re on the go. Great for stomach-aches: nobody likes having a stomachache. Within minutes, and upset stomachs. Each packet contains 2 tablets. Upon chewing these tablets, you don’t need to upset your tastebuds.

If you are someone who struggles to take pills, we have a solution for you. Store some in your purse, bag, first aid kit, or survival kit. They’re also mint flavored, frightening. Directions: chew 2 tablets every 2 or 3 hours as symptoms occur or as directed by a physician. 50 packets: with your order, you’ll receive 50 packets of medi-first chewable antacid tablets.
BrandMedique #ad
ManufacturerMedique Products #ad
Height2.5 Inches
Length1.25 Inches
Width2.5 Inches
Part Number80233
Model80233